# SDR HALA20240212007

- Difficulty date: February 9, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N490HA
- Make and model: Boeing 717-200
- Aircraft serial: 55151
- Aircraft time: 38,063 hours, 60,108 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bungee
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nlg
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"WHEN LNDG GEAR EXTENDED NOSE GEAR UNSAFE LT. MANUAL GEAR EXTESION PERFORMED. REMOVED LANDING GEAR CONTROL VALVE PER AMM 32-31-01. NEED TO INSTALL REF AMM 32-31-01. (TV 23201) 02/09/2024. INSTALLED LG CONTROL VALVE UP TO STEP 3H PER AMM 32-31-01.. CONTINED INSTALL OF LANDING GEAR CONTROL VALVE PER AMM 32-31-01-400-801 UP TO STEP 3. E. (9).    CONTINUED INSTALL OF LANDING GEAR CONTROL VALVE PER AMM 32-31-01 UP TO AND INCLUDING 3. E. (13). LEAK AND OPS CHECK PENDING.  LEAK CHECK GOOD CONDITION SAME.   REMOVED AND REPLACED NLG RETRACT ACTUATOR PER AMM 32-35-01.  LEAK CHECK OF RETRACT CYLINDER GOOD. CONDITION SAME.  . OPS CHECK AND LEAK CHECK GOOD PER AMM 32-31-01.   INSTALLED BUNGEE ACTUATOR UP TO AND INCLUDING STEP 1(B) PER AMM 32-35-02. (23201)TV. INSP (7925). INSTALLED BUNGEE ACTUATOR (NLG) PER AMM 32-35-02-400-801. OPS AND LEAK CK GOOD."
